# SDR YENA201708090651

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 17,722 hours, 5,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES REPORTED IN CABIN BY FLIGHT ATTENDANTS.  DIVERTED.   TROUBLESHOT DEFECT IAW TSM 05-50-00 AND ACCOMPLISHED MULTIPLE ENGINE RUNS WITH DIFFRENT BLEED SOURCES AND APU BLEED IAW AMM 71-00-00.  NO DEFECTS NOTED OR ODOR NOTED EITHER. AIRCRAFT OK FOR SERVICE.
